# SDR REXA2019050600616

- Difficulty date: May 6, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,476 hours, 27,377 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB FWD FACE HAS 7 TOOLING MARKS APPROX .1" ROUND X .001" DEEP AT WL 103, LBL 9,18,27 AND RBL 9,18,27,36.  REPAIRED BULKHEAD IAW BOMBARDIER GREO 601R-53-61-2155 REV A DATED 2013-06-13.
